Cyclic covers of P^v branched along v+2 hyperplanes and the generalized Hodge conjecture for certain abelian varieties
Publication
, Other
Schoen, C
Published in: Arithmetic of Complex Manifolds
1989
Duke Scholars
Published In
Arithmetic of Complex Manifolds
Publication Date
1989
Volume
1399
Start / End Page
137 / 154
Publisher
Springer-Verlag
Citation
APA
Chicago
ICMJE
MLA
NLM
Schoen, C. (1989). Cyclic covers of P^v branched along v+2 hyperplanes and the generalized Hodge conjecture for certain abelian varieties. Arithmetic of Complex Manifolds. Springer-Verlag.
Published In
Arithmetic of Complex Manifolds
Publication Date
1989
Volume
1399
Start / End Page
137 / 154
Publisher
Springer-Verlag